James M. Hyman
Title
Cited by
Cited by
Year
Compactons: solitons with finite wavelength
P Rosenau, JM Hyman
Physical Review Letters 70 (5), 564, 1993
11541993
A new integrable shallow water equation
R Camassa, DD Holm, JM Hyman
Advances in Applied Mechanics 31, 1-33, 1994
8681994
Accelerating Markov chain Monte Carlo simulation by differential evolution with self-adaptive randomized subspace sampling
JA Vrugt, JM Hyman, BA Robinson, D Higdon, CJF Ter Braak, CGH Diks
International Journal of Nonlinear Sciences and Numerical Simulation, 2008
8642008
Self adjusting grid methods for one-dimensional hyperbolic conservation laws
A Harten, JM Hyman
Journal of computational Physics 50 (2), 235-269, 1983
8471983
Equation-free, coarse-grained multiscale computation: Enabling mocroscopic simulators to perform system-level analysis
IG Kevrekidis, CW Gear, JM Hyman, PG Kevrekidid, O Runborg, ...
Communications in Mathematical Sciences 1 (4), 715-762, 2003
8242003
Determining important parameters in the spread of malaria through the sensitivity analysis of a mathematical model
N Chitnis, JM Hyman, JM Cushing
Bulletin of mathematical biology 70 (5), 1272, 2008
7492008
Treatment of input uncertainty in hydrologic modeling: Doing hydrology backward with Markov chain Monte Carlo simulation
JA Vrugt, CJF Ter Braak, MP Clark, JM Hyman, BA Robinson
Water Resources Research 44 (12), 2008
6992008
On finite‐difference approximations and entropy conditions for shocks
A Harten, JM Hyman, PD Lax, B Keyfitz
Communications on pure and applied mathematics 29 (3), 297-322, 1976
5281976
The basic reproductive number of Ebola and the effects of public health measures: the cases of Congo and Uganda
G Chowell, NW Hengartner, C Castillo-Chavez, PW Fenimore, JM Hyman
Journal of theoretical biology 229 (1), 119-126, 2004
5262004
Bifurcation analysis of a mathematical model for malaria transmission
N Chitnis, JM Cushing, JM Hyman
SIAM Journal on Applied Mathematics 67 (1), 24-45, 2006
4002006
Numerical methods for tracking interfaces
JM Hyman
Physica D: Nonlinear Phenomena 12 (1-3), 396-407, 1984
3641984
The Kuramoto-Sivashinsky equation: a bridge between PDE's and dynamical systems
JM Hyman, B Nicolaenko
Physica D: Nonlinear Phenomena 18 (1-3), 113-126, 1986
3571986
The differential infectivity and staged progression models for the transmission of HIV
JM Hyman, J Li, EA Stanley
Mathematical biosciences 155 (2), 77-109, 1999
3491999
Self-adaptive multimethod search for global optimization in real-parameter spaces
JA Vrugt, BA Robinson, JM Hyman
IEEE Transactions on Evolutionary Computation 13 (2), 243-259, 2008
3352008
Using mathematical models to understand the AIDS epidemic
JM Hyman, EA Stanley
Mathematical Biosciences 90 (1-2), 415-473, 1988
2981988
Transmission dynamics of the great influenza pandemic of 1918 in Geneva, Switzerland: Assessing the effects of hypothetical interventions
G Chowell, CE Ammon, NW Hengartner, JM Hyman
Journal of theoretical biology 241 (2), 193-204, 2006
2922006
Accurate monotonicity preserving cubic interpolation
JM Hyman
SIAM Journal on Scientific and Statistical Computing 4 (4), 645-654, 1983
2661983
Natural discretizations for the divergence, gradient, and curl on logically rectangular grids
JM Hyman, M Shashkov
Computers & Mathematics with Applications 33 (4), 81-104, 1997
2601997
The numerical solution of diffusion problems in strongly heterogeneous non-isotropic materials
J Hyman, M Shashkov, S Steinberg
Journal of Computational Physics 132 (1), 130-148, 1997
2581997
Order and complexity in the Kuramoto-Sivashinsky model of weakly turbulent interfaces
JM Hyman, B Nicolaenko, S Zaleski
Physica D: Nonlinear Phenomena 23 (1-3), 265-292, 1986
2561986
The system can't perform the operation now. Try again later.
Articles 1–20